# SDR YENA201705280425

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 31,702 hours, 20,104 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BRAKE RT FAULT, AND BRAKE LT FAULT ON EICAS AFTER GEAR CAME DOWN.  MESSAGES REMAINED AFTER GO AROUND.  IAW FIM 32-41-00-810-824-A, PERFORMED PULSE PRESSURE BIT TEST FOR BMC 1 & 2. INSPECTED LANDING GEAR AND BRAKE HARNESS FOR CONDITION AND PIN CONNECTION FOR SECURITY. NO FAULTS NOTED ON EICAS. NO MAINTENANCE MESSAGE NOTED IN CMC (ACTIVE).  SUSPECT TRANSITORY CONDITION OF THE MAIN BRAKE CONT MODULES. ACFT OK FOR SERVICE.
